Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin/Effexor combo question??? Stryker88

Posted by Sad Panda on April 24, 2004, at 6:40:08

In reply to Re: Wellbutrin/Effexor combo question???, posted by Stryker88 on April 24, 2004, at 6:08:19

> the reason why is because the side effect of drowsiness and libido loss is already bad enough, I dont want to increase that.
>
>

Does it have any positive benefit or is has it been all negatives so far? Have you been on it at a dosage of 75mg for atleast 4 weeks? If you have, then I would suggest that Effexor isn't for you & you should taper off it & try something else.

Cheers,
Panda.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:339410
URL: http://www.dr-bob.org/babble/20040423/msgs/339455.html